Cream of Tartar ??????

Discussion in 'Fibromyalgia Main Forum' started by Gosia, Apr 6, 2007.

  1. Gosia

    Gosia New Member

    Well, I read Dr. Wong's yeast protocol and some positive posts on this side. Got CoT and started the protocol.

    The first day wasn't bad, so next day I increase the dosage.I woke up extrimly tired with the signs of Yeast flare up. Itiching got worse. Sinuses got worse. The whole day I felt like dying. I think I'm feeding the Yeast instead of killing.

    Does anybody has an answear for me? Or is my Yeast diffrent from yours?

    THank you.
    Gosia

  2. Slayadragon

    Slayadragon New Member

    The symptoms that yeast cause almost invariably get much worse when it is treated. (The only exception I know of is Diflucan and similar drugs.)

    Your response is consistent with that. I currently am using cream of tartar and getting similar symptoms to yours. (I have mostly done away with intestinal yeast in the past but have continued to have problems with sinus yeast.)

    For the sinuses, you might try nasal sinus saline rinses.

    For the intestines, keep regular and consider a colonic.

    In general, molybdenum can help. Get individual supplements, 150 mcg or more each, a few times a day.

    These are just my own experiences and things gathered from various places (this board, other readings, my doctors). I am not a medical professional and do not offer medical advice.

    Best, Lisa


  3. Gosia

    Gosia New Member

    Lisa

    Thank you for all information.

    I'm aware about the " die off", but I would never think it would be that bad. I will lover my dose. I'm currently taking molibdenum and I'm on strict diet. I will look for colonics.

    Just wanted to insure myself that I'm doing right think.
    Thank you again.

    Gosia
  4. LittleBluestem

    LittleBluestem New Member

    Lowering the dose is a good idea. I read somewhere that yeast is canniballistic. When you kill of a big bunch of them, it provides food for the remaining yeast to rapidly grow and multiply.
  5. wrthster

    wrthster New Member

    If it ends up being to strong, also make sure you detox your liver. You can use milk thistle and/or sam-e if you are not on an anti-depresent. Also, try to make sure you go to the bathroom on a regular basis for elimination. Sauna is great to.

    Also. enzymendica makes Candidase which is probably not as strong but is a lot easier on the system. FYI
  6. Gosia

    Gosia New Member


    Thank you for all the suggestions.

    Gosia
  7. LittleBluestem

    LittleBluestem New Member

    Detoxing is another very good idea. I had trouble with probiotics. I couldn’t even handle Activia yogurt.

    I did a general herbal tea detox, then dandelion root and milk thistle for the liver, and am now doing a commercial multi-ingredient liver detox. The directions for the current liver detox say to take probiotic along with it, so I started with the Activia and am now taking a single species capsule without problems. After even after the general detox, I (that is my liver) was handling alcohol better than I have in years.